# SDR USAA950503

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Channel
- Condition: Corrosion
- Location: Bs 305
- Part time: 27,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 4 INCH AREA OF CORROSION BS 305 AT LBL 36.  REPAIRED PER 51-10-1.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
